Self-avoiding random walks on multifractal lattices
Elenbogen, Bruce S.; Prentis, Jeffrey J.
Elenbogen, B S; Prentis, J J (1989). "Self-avoiding random walks on multifractal lattices." Journal of Physics A: Mathematical and General. 22(8): 1101-1109. <http://hdl.handle.net/2027.42/48818>
AbstractA renormalisation theory is developed to study the critical behaviour of self-avoiding random walks on multifractals. Critical exponents and connectivity constants are calculated for walks on a class of square multifractal lattices using a finite lattice renormalisation. The effect of the multifractal disorder is considered for both annealed and quenched disorder.
IOP Publishing Ltd
MetadataShow full item record
Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.